Affordable Access

Publisher Website

On Steffensen pairs

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
271
Issue
2
Identifiers
DOI: 10.1016/s0022-247x(02)00120-8
Keywords
  • Steffensen Inequality
  • Steffensen Pair
  • Generalized Weighted Mean Values
  • Mathematical Induction
  • Absolutely Monotonic Function
Disciplines
  • Mathematics

Abstract

Abstract In the article we establish some general Steffensen pairs by the use of mathematical induction and properties of the generalized weighted mean values.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

More articles like this..